# SDR CALA2023013000246

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 24,486 hours, 2,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 425818
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L5 M33407 POWER SUPPLY FOUND BATTERY WEAK.  DR L5 M33407 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
